# SDR DL76P010786

- Difficulty date: May 16, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 25,262 hours, 12,230 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SA308C
- Condition: Activated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

3R, 2R, 2L SMOKE DETECTORS WENT OFF IN FLIGHT, NO SIGN OF SMOKE, LIGHT SMELL (FLIGHT ATTENDANTS DESCRIBED AS SLIGHT         ELECTRICAL SMELL).  RAN ALL GALLEY EQPT, TURNED ON ALL CABIN LIGHTS, RAN PACKS WITH ENG AIR DOORS CLOSED AND NO SMOKE OR ELECTRICAL SMELL IN ANY AREA.  CLEANED CABIN TEMP SENSOR FILTERS, LAV VENT FILTER AND RAN ENGS TO HIGH POWER PER PFHB WITH PACKS ON.  UNABLE TO DUPLICATE.  REPLACED SMOKE DETECTOR.
